IJPAM: Volume 89, No. 2 (2013)


Krutan Rasimi$^1$, Luigj Gjoka$^2$
$^1$Faculty of Natural Sciences and Mathematics
State University of Tetova
Bul. Ilinden nn, 1200 Tetovo, MACEDONIA
$^2$Faculty of Mathematical Engineering and Physical Engineering
Polytechnic University of Tirana
Bul. ``Dëshmorët e Kombit'' Square ``Mother Teresa'' 4, 1001 Tirana, ALBANIA

Abstract. The purpose of the present paper is to give some results relate to a class of linear bounded operators, known as $n$-power class(Q) operators acting on infinite complex separable Hilbert space $H$. $n$-power class(Q) operators is extension of class(Q) operators and class of $n$-normal operators The class of $n$-power class (Q) operators was defined by S. Panayappan and N. Sivamani in [1], where they have given some of their properties. Based, mainly, on [1], [3], [4], we contribute with some others properties of such operators.

Received: June 12, 2013

AMS Subject Classification: 47B20

Key Words and Phrases: Hilbert space, quasi $n$-normal operators, $n$-power class(Q) operators, doubly commutative

Download paper from here.

DOI: 10.12732/ijpam.v89i2.3 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 2